On countable chains having decidable monadic theory

Abstract : no abstract
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01215405
Contributor : Alexis Bès <>
Submitted on : Wednesday, October 14, 2015 - 10:49:36 AM
Last modification on : Tuesday, January 1, 2019 - 6:46:02 AM

Identifiers

  • HAL Id : hal-01215405, version 1

Collections

Citation

Alexis Bès, Alexander Rabinovich. On countable chains having decidable monadic theory. J. Symb. Log., 2012, 77 (2), pp.593-608. 〈hal-01215405〉

Share

Metrics

Record views

91